×

zbMATH — the first resource for mathematics

Algorithmic verification of quasi-isometry of some HNN-extensions of Abelian groups. (Russian, English) Zbl 1031.20016
Sib. Mat. Zh. 44, No. 1, 199-205 (2003); translation in Sib. Math. J. 44, No. 1, 165-169 (2003).
Summary: An algorithm is given for verifying quasi-isometry of some HNN-extensions of free Abelian groups.
MSC:
20E06 Free products of groups, free products with amalgamation, Higman-Neumann-Neumann extensions, and generalizations
20F65 Geometric group theory
20F69 Asymptotic properties of groups
PDF BibTeX XML Cite
Full Text: EMIS EuDML